JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 3, Issue 4, Article 58
On Multivariate Ostrowski Type Inequalities

    Authors: Baburao G. Pachpatte,  
    Keywords: Multivariate, Ostrowski type inequalities, Many independent variables, $n$- fold integral.  
    Date Received: 02/04/02  
    Date Accepted: 20/06/02  
    Subject Codes:


    Editors: George Anastassiou,  

In the present paper we establish new multivariate Ostrowski type inequalities by using a fairly elementary analysis.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login